# SDR HYIA812RAXLE

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- Aircraft time: 25,421 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 51411022
- Part serial: 0522R
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ACFT STARTED TO TURN SHARPLY TO THE RT, ABORTED TAKEOFF.  MX FOUND RT MAIN GEAR AXLE BROKEN AT LOWER HALF. MX R & R LOWER BARREL AND AXLE ASSY AND RETURNED ACFT BACK TO SERVICE.
